# SDR UPS96805674

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR B-CHECK, MAINTENANCE REPORTED STATION 8 T-CHORD CORROSION REPAIR.  BLENDED CORROSION INSTALLED 2 REPAIR STRAPS EQUALING 100 MATERIAL USING 7075-T6 MATERIAL PER EO DC8-5310-8015A.
